On the Partial Derivatives of Thetafunctions

Henrik H. Martens

Commentarii mathematici Helvetici (1973)

  • Volume: 48, page 394-408
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Martens, Henrik H.. "On the Partial Derivatives of Thetafunctions." Commentarii mathematici Helvetici 48 (1973): 394-408. <http://eudml.org/doc/139557>.

author = {Martens, Henrik H.},
journal = {Commentarii mathematici Helvetici},
pages = {394-408},
title = {On the Partial Derivatives of Thetafunctions},
url = {http://eudml.org/doc/139557},
volume = {48},
year = {1973},

AU - Martens, Henrik H.
TI - On the Partial Derivatives of Thetafunctions
JO - Commentarii mathematici Helvetici
PY - 1973
VL - 48
SP - 394
EP - 408
UR - http://eudml.org/doc/139557
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.